question-icon

What causes severe leg cramps, hip pain and increased sweating?

default
Posted on Mon, 25 May 2015
Question: I am having very bad leg cramps. I a woman 60 years old. I just started taking Duexis for hip pain.
Also got a cortisone shot. I think the Duexis is causing the leg cramps. I also have been having increased sweating can this drug cause this
doctor
Answered by Dr. Riyanka Chail (2 hours later)
Brief Answer:
yes it could be side effects of Ibuprofen

Detailed Answer:

Hello Madam,
Thanks for writing in to us at hcm.
This is Dr.Riyanka and I am glad to be helping you with your query.


Duexis contains a combination of famotidine and ibuprofen.
Famotidine is a histamine receptor blocker which decreases gastric acid secretion in stomach.

Ibuprofen is an analgesic to reduce pain.
This drug can cause minor side effects like: back pain , body aches and pain and muscle stiffness and sweating.

Usually the medications need some time to get adjusted and the side effects reduce gradually.

However, you should consult your physician regarding this.

Kindly do some cramp relieving exercises like:
1. Straighten your leg and lift one of your legs upwards and bend it at the ankle joint such that your toe points towards your front of the leg.

2. Also try to walk on your heels.

You can also apply warm fomentation/pack for relief of cramps.

Hope this answers your query. Don't worry .
Do write back if you have any further doubts.
Get well soon

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Riyanka Chail

General & Family Physician

Practicing since :2009

Answered : 818 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe leg cramps, hip pain and increased sweating?

Brief Answer: yes it could be side effects of Ibuprofen Detailed Answer: Hello Madam, Thanks for writing in to us at hcm. This is Dr.Riyanka and I am glad to be helping you with your query. Duexis contains a combination of famotidine and ibuprofen. Famotidine is a histamine receptor blocker which decreases gastric acid secretion in stomach. Ibuprofen is an analgesic to reduce pain. This drug can cause minor side effects like: back pain , body aches and pain and muscle stiffness and sweating. Usually the medications need some time to get adjusted and the side effects reduce gradually. However, you should consult your physician regarding this. Kindly do some cramp relieving exercises like: 1. Straighten your leg and lift one of your legs upwards and bend it at the ankle joint such that your toe points towards your front of the leg. 2. Also try to walk on your heels. You can also apply warm fomentation/pack for relief of cramps. Hope this answers your query. Don't worry . Do write back if you have any further doubts. Get well soon